# SDR SWAA061375

- Difficulty date: April 23, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 30,337 hours, 18,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER, DID NOT DEPLOY.  REINSTALLED L1 DOOR EVAC SLIDE PER MM.
